Missouri Journal of Mathematical Sciences

Editorial

Terry Goodman

Full-text: Open access

Article information

Source
Missouri J. Math. Sci., Volume 21, Issue 1 (2009), 1-2.

Dates
First available in Project Euclid: 14 September 2011

Permanent link to this document
https://projecteuclid.org/euclid.mjms/1316032674

Digital Object Identifier
doi:10.35834/mjms/1316032674

Mathematical Reviews number (MathSciNet)
MR2503812

Citation

Goodman, Terry. Editorial. Missouri J. Math. Sci. 21 (2009), no. 1, 1--2. doi:10.35834/mjms/1316032674. https://projecteuclid.org/euclid.mjms/1316032674


Export citation